# SDR UIEA2019070604689

- Difficulty date: July 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,622 hours, 17,248 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412200430
- Part serial: CON4B05247
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WXR SYS AUTO TILT MODE INOP ( TRANSFERRED TO MDDR # 114328 AS PER MEL 34-43-01-04 CAT C   LP 1090216-M3 REPLACED  WXR CONTROL PANEL  PERFORMED GROUND TEST  SYSTEM OK   IAW AMM 34-43-02 AND 34-43-00 )
